Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Finitely conducting aligned plane magnetohydrodynamic confluent flows

Authors: O. P. Chandna and F. Labropulu
Journal: Quart. Appl. Math. 48 (1990), 699-714
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/1079914
MathSciNet review: MR1079914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. H. Martin, The flow of a viscous fluid I, Arch. Rational Mech. Anal. 41, 266-286 (1971) MR 0342014
  • [2] M. H. Martin, Plane rotational Prandtl-Meyer flows, J. Math. and Phys. XXIX, 76-89 (1950) MR 0037125
  • [3] K. V. Govindaraju, The flow of a viscous fluid II, Arch. Rational Mech. Anal. 45, 66-80 (1972) MR 0342015
  • [4] K. V. Govindaraju, Confluent flows of a viscous fluid, Quart. Appl. Math. 39, 97-108 (1981)
  • [5] S. I. Pai, Magnetogasdynamics and Plasma Physics, Prentice-Hall, Englewood Cliffs, N. J., 1962 MR 0142363
  • [6] R. Berker, Integration des equations de mouvement d'un fluide visqueux incompressible, Stromungs Mechanik II, Handbuch der Physik, VIII/2, 1963, pp. 1-41

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05

Additional Information

DOI: https://doi.org/10.1090/qam/1079914
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society